Publication:
On prime and semiprime Goldie modules

dc.contributor.authorNguyen Van Sanhen_US
dc.contributor.authorS. Asawasamriten_US
dc.contributor.authorK. F U Ahmeden_US
dc.contributor.authorLe Phuong Thaoen_US
dc.contributor.otherMahidol Universityen_US
dc.contributor.otherCenter of Excellence in Mathematicsen_US
dc.date.accessioned2018-05-03T08:20:08Z
dc.date.available2018-05-03T08:20:08Z
dc.date.issued2011-06-01en_US
dc.description.abstractA right R-module M is called a Goldie module if it has finite Goldie dimension and satisfies the ACC for M-annihilator submodules of M. In this paper, we study the class of prime Goldie modules and the class of semiprime Goldie modules as generalizations of prime right Goldie rings and semiprime right Goldie rings. © 2011 World Scientific Publishing Company.en_US
dc.identifier.citationAsian-European Journal of Mathematics. Vol.4, No.2 (2011), 321-334en_US
dc.identifier.doi10.1142/S1793557111000265en_US
dc.identifier.issn17937183en_US
dc.identifier.issn17935571en_US
dc.identifier.other2-s2.0-84857528563en_US
dc.identifier.urihttps://repository.li.mahidol.ac.th/handle/20.500.14594/12143
dc.rightsMahidol Universityen_US
dc.rights.holderSCOPUSen_US
dc.source.urihttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84857528563&origin=inwarden_US
dc.subjectMathematicsen_US
dc.titleOn prime and semiprime Goldie modulesen_US
dc.typeArticleen_US
dspace.entity.typePublication
mu.datasource.scopushttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84857528563&origin=inwarden_US

Files

Collections